MathSciNet Relay Station
MathSciNet bibliographic data
MR1283546 (95m:11132) 11S40 (32S40)
Denef, Jan; Veys, Willem On the holomorphy conjecture for Igusa's local zeta function. Proc. Amer. Math. Soc. 123 (1995), no. 10, 2981–2988.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement